The Strict Chebyshev Solution of Overdetermined Systems of Linear Equations with Rank Deficient Matrix
Numerische Mathematik, Tome 40 (1982), pp. 307-318
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
strict Chebyshev solution, rank deficient matrix, orthogonalization, exchange algorithm, overdetermined systems, QR decomposition, Householder transformations, scaling, numerical examples
@article{NUMA_1982__40_132830,
author = {M. Brannigan},
title = {The {Strict} {Chebyshev} {Solution} of {Overdetermined} {Systems} of {Linear} {Equations} with {Rank} {Deficient} {Matrix}},
journal = {Numerische Mathematik},
pages = {307--318},
year = {1982},
volume = {40},
zbl = {0519.65022},
url = {http://geodesic.mathdoc.fr/item/NUMA_1982__40_132830/}
}
M. Brannigan. The Strict Chebyshev Solution of Overdetermined Systems of Linear Equations with Rank Deficient Matrix. Numerische Mathematik, Tome 40 (1982), pp. 307-318. http://geodesic.mathdoc.fr/item/NUMA_1982__40_132830/